Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

Why does every day feel so different


[Mi...]

Recommended Posts

I’ve been struggling with having my days alternate between “normal” concentration and mood followed by my thoughts all over the place and then fighting depressive and anxious symptoms the next. I do my best to maintain some sort of equilibrium but most times I feel like I’m driving through a fog with no time to predict what symptoms I’m facing.

 

Is this a product of Ativan withdrawal? I take my other meds consistently so it seems like I shouldn’t be all over the place day to day.

Link to comment
Share on other sites

I'm going through the same, it's evil. Thought I was through the worst yesterday, then today bedridden and an afternoon panic attack.

 

According to my so called girlfriend, I'm good when I want to be!

 

Hope there's more good days than bad for us both soon

Link to comment
Share on other sites

hi Mike,im new to this BB and ive been tapering almost 2 year ativan 2 1/2 mg a day and have gotten to 1/2 mg am and pm but im stuck stuck stuck..lol the sat 5 months ive been at this same dose when itry to reduce its hell even a tiny shaving throws me into madness,irratable,anger,depression,crazythoughts,and every other physical symptom,lately I feel worse when I dose  Im damned if I take it and im damned if I dont gees is there any other way to get out of this hell other than death..I simply came across your post and though I needed help from someone  andyou said you took ativan too.hope its not a bother...Lilly
Link to comment
Share on other sites

I'm still tapering but it looks like you just jumped a couple of weeks ago? If so, you are still very much going through withdrawal and it will probably take a while before you start to feel better. Congratulations on making the jump! I would just hang in there and give it time. It may take a month or so before you start to see improvement or it might happen sooner. There are so many unknowns to this but you've gone through the biggest hurdle! ☺

 

 

Link to comment
Share on other sites

When you say you try your best to maintain an equilibrium, what do you do exactly? I wonder if fighting too hard can have the opposite effect is all.

 

It's definitely standard withdrawal symptoms to be all over the place like this. God knows how many different people I have been during withdrawal. I knew who I really was even if I didn't always feel like me, though. I hope you do too. It's important to have that anchor.

Link to comment
Share on other sites

I guess I try to maintain equilibrium by pushing back against the negative emotions I feel and hopefully wait for a window of clear thinking and mood. It would probably be better in some cases to surrender to the miserable feeling and slow down, rest, and regroup knowing it will pass. I think I encounter a rough wave and feel the need to “spin” the situation as better than it really is...can anybody else relate? Like I want to try so hard to take the sad moments and find a silver lining even though the reality was pretty awful.
Link to comment
Share on other sites

×
×
  • Create New...